# SDR AALA202211222254

- Difficulty date: November 15, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 62,117 hours, 25,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STABILIZER STA 129.50. REPAIRED SKIN PER SRM 55-10-01-2R REPAIR 11.
